See what questions
a doctor would ask.
A third woman has allegedly died in the US after taking the controversial RU 486 abortion drug. Other deaths alleged to have been caused by the drug have occurred around the world. The FDA will require the drug to carry a warning about the risk of fatal infections when the drug is used. The product also carries warnings about excessive bleeding that may be associated with the drug. Women who have an ectopic pregnancy face greater risks when taking the drug. One of the women who died had an undiagnosed ectopic pregnancy.
Source: summary of medical news story as reported by Life News
About: Abortion drug implicated in a third US death
Date: 15 November 2004
Source: Life News
Author: Steven Ertelt
http:/ This summary article refers to the following medical categories:
Related Medical Topics
More News Topics
This summary article refers to the following medical categories:
Search Specialists by State and City